I AM ACHING ALL OVER ESPECIALLY MY HANDS AND FINGERS ??????????????

This last week i have been suffering badly with my hands and fingers i think it is because it has turned a tiny bit colder the last few days ??/

i do have splints to wear but to be honest have not had them on for about 4 weeksas it has been so hot and they not exactly nice to look at

but they do work so will be putting them on later today as they willhopefully help

i am also suffering with my back and hips badly at the min and finding i am taking longern to get out of bed in the morning

oh well not moaning as it is all part of this lovely fibro just saying

i hope you all have a really lovely ay love to you diddle xxx

6 Replies

oldestnewest
  • Morning Diddle bad luck with the hands do get your splints out mine are very helpful and when it has past take them off again - no one needs to see them ! I am sure it is the turn in the weather makeing the fibro worse take care have a good day my lovely x gins

  • OMG, didle i could of wrote that about me this week.

    I am strugling to get out of bed and evrywhere hurting, especially my hands and fingers. Winter is on its way and i can so feel it. You take it easy. I hope you feel better as the day goes on. hugs, kel xxxx

  • lol how funny it is awful isnt it the splints will be back on soon i was in town today and my fingers were purple lol love diddle x

  • i struggle with my hands and fingers but since using the magnesium spray at night its got alot better lost half the pain and stiffness which is better than all the pain

  • Hi Diddle,i am experiencing exactly the same horrid symptoms,hardly slept last night due to painful hips and cramping hands,shattered today! I love Autumn always have but it certainly brings about it's troubles for us pain wise. Hope your Doggy is well,mine are fantastic! Love,Hugs and Woofs Della xxx

  • Have any of you been prescribed statins? They can make symptoms a lot worse, and there are other meds that do the same job. If you are diabetic, have high cholesterol, you more than likely are on statins. Ask to change or ask to stop taking them for a week and see if your symptoms improve.

You may also like...